# SDR AALA20160619006

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 3,182 hours, 1,179 cycles
- Engine: Iae V2533A5
- Engine time: 3,182 hours, 1,179 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,182 hours, 1,179 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL, AIRCRAFT OVERWEIGHT.  DURING CLIMBING NR 1 ENGINE EXPERIENCED 2 COMPRESSOR STALLS WITH ASSOCIATED ECAM INDICATION AND A NR 1 ENGINE OIL FILTER CLOG ECAM INDICATION ACCOMPANIED BY SMOKE REPORTED IN CABIN AND COCKPIT.  INITIAL INSPECTION FOUND OIL PUDDLED BEHIND FAN BLADES AND AIR CONDITION SYS CONTAMINATED WITH OIL.  ENGINE CHANGE SCHEDULED.  THE NR 3 MAIN LINE BEARING FAILURE AS ROOT CAUSE.
